Originally Posted by LSUMomma05
i have no idea what to do anymore. i do have a doctor appiontment but still pretty preplex
by what is going on with me. I do have amenia and hypothyriodism so i take a multi-vitamin, iron supplement, b-12 dots, 50 mcgs of synthriod, calcuim with d, vitamin a with d. i eat pretty healthy. not sure why i am so tired. i can sleep 3, 4, 8 or 12 hours doesnt' matter i wake up exhausted..not sure what to do next... any idea or advice would be appreciated?
wow, that's a lot . I'd dump the calcium. why are you taking this? iron- are you sure you have iron deficient anemia? also taking b-12 well you cant have every anemia. I think you need a better doctor. What about folic acid or did your doc forget that one when he was loading you with all in the kitchen sink. Too vitamin D can be a problem as too little - i know when people are hypo they read too much - Unless you are deficient i wouldn't load on this too. Same with vitamin A. better taking beta-caratene unless you know for sure you are low.
now, after you clean out all the crap you are taking. Unless you have confirmed deficiency. You should focus on why you are hypothyroid? not to mention most Doctors are not well versed to truly diagnose a case. But if you are sure you are, either, because you have family relatives with confirmed low thyroid or you have responded to treatment- which sounds as you haven't. I would start to look at something else being the problem. Both anemia and low thyroid at the same time causing your fatigue? I would take a good hard look at your adrenals too usually they cant be subdivided from any low thyroid disease. also take a good look at your serum magnesium - especially after doing this vitamin d thing and calcium thing you have been doing.
i am sorry about the rant. But something is really sour about your case. its about totally what is wrong with the diagnostics ability of our medical system that is based on a system of symptom a and b give pill d. Id really start fresh with a new doctor. asap your life may depend on it.